Facebook Pixel
EmpowHER Guest

I have been on sporanox and daktacort cream for ringworm for 2 weeks although it has faded i seem to be getting mre spots on my body what should i do?

By Anonymous May 22, 2011 - 9:06am
Rate This

Add a Comment1 Comments

EmpowHER Guest

Hi Anonymous,
Since the medication (cream) does not seem to stop the ringworm, did you return to the doctor?


May 22, 2011 - 10:13am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.



Get Email Updates

Ringworm Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!